# SDR R61A2018122101250

- Difficulty date: December 20, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 22,886 hours, 16,055 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR L1 SEEMS TO BE CATCHING ON UPPER LEFT CORNER UPON OPENING FROM JETWAY. FOUND L1 DOOR FWD UPPER ROLLER OUT OF ADJUSTMENT, ADJUSTED L1 DOOR FWD UPPER ROLLER IAW AMM 52-11-00. OPS CHECK GOOD.
